# SDR MASA200300483

- Difficulty date: December 10, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 16,631 hours, 13,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ASH 2686 PHL, CREW REPORTED, UNABLE TO OPEN THE PAX DOOR.  MX MANAGED TO OPEN THE DOOR, LUBED THE LATCHING MECHANISMS AND PERFORMED THE OPERATIONAL CHECK ON THE DOOR.  OP CHECKS GOOD.  NO PARTS USED.
